Leaving of a newborn. An overdose of vitamins D

BabyThere is one very influential fact: the kid wanting a speedy recovery, do no harm! A fact that a intensive therapy may medicine overdose of vitamins D. And this is perhaps worse than if it were lacking. A newborn starts vomiting, with refusing to eat, losing weight, there is an increase in aging body temperature, lethargy, drowsiness.Excess vitamins D inhibits a action of the nervous and muscular systems, causing serious complications of the liver, provokes averse attacks. Furthermore, vitamin D, it may cause severe poisoning tiny body. Calcium can block urine output - in this case, there is swelling, and the kidneys may not even withstand such loads.Before giving a baby drops of vitamin D, be sure to check with a medic. And, if he considers that a newborn needs more than one drop in a day, let's vitamins immediately, but gradually increasing a dose: in the first 7 days - one drop, and if there is no allergic reactions and symptoms mentioned above, in a second 7 days - two on following - three. If a newborn is breastfed, it is better if you will drink a drop of mother - however a result of increase in vitamin D in natural milk, liver and crumbs will not suffer.Rickets and Vitamin DVitamins for childrenRickets in infantsRickets in infants   Similar Moms.articles:Mothers. Child 9 weeksChildChickenpoxBabyHardening of childrenNewborn.



Похожие статьи

Ваше имя
Ваша почта
Город, область
Рассылка комментариев





Ввести код:
  • Leaving of a child. Playground
  • Child. Terms of feeding a baby
  • Products to increase lactation
  • Drink from a bag can be given of the 3 years?
  • Drink with a bag may be given following 3 years?
  • baby
  • Newborn care. Area and Time
  • Mothers. Beneficial additives
  • Mums. When, to whom and how much?
  • Disclaimer of breasts?
  • Search
    Gallery
    45 12 104 79 32 100 83 63 2
    Best posts
    Categories
  •     Breast-feeding
  • Tegs